Access count of this item: 62

Files in This Item:
File Description SizeFormat 
1719-13.pdf707.24 kBAdobe PDFView/Open
Title: Some eigenvalue excluding methods for infinite dimensional operators (Recent Developments of Numerical Analysis and Numerical Computation Algorithms)
Other Titles: 無限次元固有値問題に対する固有値の非存在証明 (数値解析と数値計算アルゴリズムの最近の展開)
Authors: Watanabe, Yoshitaka
Nagatou, Kaori
Plum, Michael
Nakao, Mitsuhiro T.
Author's alias: 渡部, 善隆
長藤, かおり
中尾, 充宏
Issue Date: Nov-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1719
Start page: 118
End page: 129
URI: http://hdl.handle.net/2433/170356
Appears in Collections:Recent Developments of Numerical Analysis and Numerical Computation Algorithms

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.